Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 7, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Apr 17, 2008, 2:37 PM CDT for Lucas County, Marion County, Warren County, Iowa. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2008, 2:37 PM CDT (19:37 UTC)
- Expired
- Apr 17, 2008, 3:02 PM CDT
- In force
- 25 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Lucas County, IA, Marion County, IA, Warren County, IA
The radar
The Des Moines radar (KDMX), 68 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.6 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1164 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 171937
SVRDMX
IAC117-125-181-172015-
/O.NEW.KDMX.SV.W.0007.080417T1937Z-080417T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
237 PM CDT THU APR 17 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LUCAS COUNTY IN SOUTH CENTRAL IOWA...
MARION COUNTY IN SOUTH CENTRAL IOWA...
SOUTHEASTERN WARREN COUNTY IN SOUTH CENTRAL IOWA...
* UNTIL 315 PM CDT.
* AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED 19 MILES SOUTHWEST OF KNOXVILLE...OR 36 MILES
SOUTHEAST OF DES MOINES...AND MOVING NORTHEAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
KNOXVILLE BY 300 PM CDT...
PELLA BY 310 PM CDT...
MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.
LAT...LON 4114 9347 4151 9332 4151 9287 4132 9287
4115 9310 4105 9332
TIME...MOT...LOC 1937Z 225DEG 43KT 4111 9331
$$
ALBRECHT2 follow-up statements
000
WWUS53 KDMX 171949
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
249 PM CDT THU APR 17 2008
IAC117-181-171959-
/O.CAN.KDMX.SV.W.0007.000000T0000Z-080417T2015Z/
LUCAS IA-WARREN IA-
249 PM CDT THU APR 17 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN AND
NORTHEASTERN LUCAS COUNTIES IS CANCELLED...
AT 246 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
LAT...LON 4116 9333 4151 9332 4151 9287 4131 9288
4126 9295 4125 9296 4125 9297 4120 9304
4119 9304 4117 9308
TIME...MOT...LOC 1949Z 223DEG 48KT 4123 9316
$$
IAC125-172015-
/O.CON.KDMX.SV.W.0007.000000T0000Z-080417T2015Z/
MARION IA-
249 PM CDT THU APR 17 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR MARION COUNTY...
AT 246 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR MELCHER-DALLAS...OR 34 MILES SOUTHEAST OF
DES MOINES...MOVING NORTHEAST AT 55 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
KNOXVILLE AIRPORT AND KNOXVILLE BY 255 PM CDT...
PELLA AIRPORT AND HARVEY BY 305 PM CDT...
PELLA BY 310 PM CDT...
LAT...LON 4116 9333 4151 9332 4151 9287 4131 9288
4126 9295 4125 9296 4125 9297 4120 9304
4119 9304 4117 9308
TIME...MOT...LOC 1949Z 223DEG 48KT 4123 9316
$$000
WWUS53 KDMX 172002
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
302 PM CDT THU APR 17 2008
IAC125-172012-
/O.CAN.KDMX.SV.W.0007.000000T0000Z-080417T2015Z/
MARION IA-
302 PM CDT THU APR 17 2008
...THE SEVERE THUNDERSTORM WARNING FOR MARION COUNTY IS CANCELLED...
AT 301 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4116 9333 4151 9332 4151 9287 4131 9288
4126 9295 4125 9296 4125 9297 4120 9304
4119 9304 4117 9308
TIME...MOT...LOC 2002Z 223DEG 48KT 4135 9300
$$
ALBRECHTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 1:20 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Apr 17, 1:20 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 120 PM CDT THU APR 17 2008 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... COOL FRONT HAS PASSED SOUTH OF THE AREA OVERNIGHT WITH NORTH WINDS OVERTAKING THE REGION ATTM. LIGHT NORTH SFC WINDS CONTINUE WITH COOLER AND SLIGHTLY DRIER AIR NOW EVIDENT ON SFC CHARTS. LOW OVER THE SOUTH BEGINNING TO DEVELOP WITH H850 LVL JET INTENSIFYING CONVECTION OVER KS IN AREA OF THETAE ADVECTION AND WEAK H850 LOW. MODELS CONTINUE TO POINT TO A MORE UNIFIED SOLN OVER THE NEXT 48 HOURS WHICH INCLUDES PERIODS OF MODERATE RAINFALL WITH THUNDER ...ALONG WITH RAINFALL AMOUNTS OF 1 TO 3 INCHES ACROSS THE AREA BY LATE FRIDAY NIGHT. INITIALLY THE SHOWERS/STORMS WILL DEVELOP ALONG THE UPPER LEVEL BOUNDARY AS THE THETAE ADVECTION ADVANCES NORTHWARD INTO A DEVELOPING H850 FRONTAL ZONE STRETCHING FROM SOUTHWEST TO NORTHEAST IOWA. THIS WILL FOCUS THE FIRST ROUND OF MODERATE RAINFALL OVER THE WESTERN AND NORTHERN PORTION OF THE FORECAST AREA. ONCE THE STRONGER WAVE ARRIVES THURSDAY EVENING...MORE WIDESPREAD RAINFALL IS EXPECTED WITH STRONGER DYNAMICS HELPING TO SUSTAIN THE RAINFALL EVENT. WITH THE UPPER LEVEL BOUNDARY IN PLACE FOR THE NEXT SEVERAL DAYS...PERIODS OF RAIN WILL FOCUS THERE. HIGHEST QPF LOOKS TO BE TONIGHT AND FRIDAY WITH THE HEAVIER PRECIP SHIFTING TOWARD THE EASTERN HALF OF THE CWA BY FRIDAY AFTERNOON. THOUGH INSTABILITY NOT ALL THAT STRONG THUNDER WILL BE EXPECTED FOR A GOOD SHARE OF THE EVENT. GIVEN TWO WAVES CROSSING THE AREA WITH RAINFALL SPREAD OUT ACROSS MUCH OF THE REGION...ON AVERAGE...SHOULD NOT BE LOOKING AT MORE THAN 1 TO 2.5 INCHES OF RAIN AT ANY LOCATION. HOWEVER...SOIL MOISTURE OVER THE SOUTHEAST HALF OF THE FORECAST AREA IS STILL RUNNING HIGH AND WILL ISSUE A FLOOD WATCH THERE BEGINNING THIS EVENING THROUGH FRIDAY. ALONG WITH THE THICK CLOUDS...WET WEATHER...TEMPS WILL REMAIN LOW FOR TODAY AND FRIDAY. AS UPPER LEVEL SYSTEM OCCLUDES FRIDAY...ONE LAST SHOT OF MODERATE RAIN IS EXPECTED WITH LINGERING SHOWERS INTO EARLY SAT MORNING. FINALLY...LOW TO PULL EAST WITH SOME SUN RETURNING FOR THE WEEKEND. NEXT SYSTEM TO DROP OUT OF CANADIAN ROCKIES AND INCREASE WARM AIR ADVECTION SUNDAY. WITH BOUNDARY NEARBY...SOME HINT AT SHOWERS NORTH SECTIONS AND COVERED IN FORECAST WELL ATTM. THOUGH MODELS DIFFER ON TIMING OF FRONT MONDAY MORNING...CONSENSUS IS THAT VERY MILD SUN NIGHT MAY LEAD TO ANOTHER MILD MORNING OVER THE AREA PRIOR TO FROPA MON MIDDAY. CONVECTIVE SIGNALS NOT AS STRONG WITH THE PASSAGE OF THE FRONT MONDAY/TUESDAY AS PREVIOUS RUNS. UNLIKE PREVIOUS RUNS...GFS/EURO/GEM CONTINUE TO TRACK SPLIT FLOW WITH THE MIDWEEK WAVE PASSING FAR ENOUGH SOUTH THAT PRECIP MAY BYPASS THE AREA. WILL NOT ALTER FORECAST FOR NOW...LEAVE FOR DAYSHIFT. .HYDROLOGY... 1-2.5 INCH STORM TOTALS RAIN CONTINUES TO BE A GOOD BET FOR THE EVENT...WIDESPREAD WITH MAX SPREAD OUT OVER SOUTHEASTERN HALF OF FORECAST AREA WHERE SOIL CAN TAKE IT THE LEAST. RACCOON BASIN AND DES MOINES RIVER ABOVE SAYLORVILLE CAN HANDLE MORE RAIN BUT TOTALS MAY STILL EASILY EXCEED ONE INCH THERE. STILL HAVE CONCERNS WITH FRONTOGENETICAL BAND AND DEF ZN QPF BEING UNDERDONE THOUGH MODELS CONTINUE TO LIGHT UP THE BOUNDARY WITH DECENT AMOUNTS. WILL CONTINUE TO LOOK FOR HIGHER TOTALS JUST N AND W OF DSM IF THIS OCCURS. WILL NOW ISSUE FLOOD WATCH TO REPLACE THE ESF/HYDRO OUTLOOK. GIVEN LONGER DURATION EXPECTATIONS OF EVENT WITH LIKELIHOOD OF RAINFALL FALLING MORE EVENLY OVER A 12 HOUR PERIOD...RATHER THAN A FEW HOURS...WILL GO WITH FLOOD WATCH. IT IS POSSIBLE A COUNTY OR TWO OVER FAR SOUTH CENTRAL/SOUTHWEST MAY SEE HIGHER RAINFALL RATES WHICH COULD LEAD TO LOCALIZED FLASH FLOODING...BUT THIS SHOULD NOT BE THE NORM WITH THIS EVENT. RIVERS SHOULD RESPOND WITHIN 1 TO 2 DAYS OF RAINFALL MAXES... KEEPING SOME HYDRO CONCERNS THROUGH THE WEEKEND. && AVIATION...17/18Z LOW OVER CENTRAL OK HAS A FRONTAL BOUNDARY THAT HAS SHIFTED A BIT FURTHER TO THE NW...INTO SE IA...AROUND KOTM. THIS HAS PUSHED THE POTENTIAL FOR THE HEAVIEST RAIN A BIT MORE TO THE NW...AS WELL AS THE AREA FOR MORE THUNDERSTORM ACTIVITY. IN GENERAL I HAVE KEPT SHOWER WORDING IN THE TAFS FOR KFOD AND KMCW THROUGH 22Z WITH TEMPOS FOR THUNDER IN THE REMAINING TAFS. IF CURRENT TRENDS HOLD...IT LOOKS AS THOUGH ANOTHER ROUND OF SHOWERS AND STORMS LATE AFTN AND EVENING THEN A BIT OF A BREAK OVERNIGHT WITH MORE RAIN TOWARDS DAYBREAK THROUGH FRIDAY. IFR COND WILL PERSIST THROUGH THE FCST PD. && .DMX WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH FOR SOUTHEAST HALF OF THE FORECAST AREA GENERALLY SOUTHEAST OF A LINE FROM NEAR AUDUBON TO BOONE TO BUTLER COUNTIES FROM 00Z FRIDAY THROUGH 00Z SATURDAY. && SHORT TERM/AVIATION...FAB LONG TERM...REV
Hazardous weather outlook, Apr 17, 5:33 AM CDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 533 AM CDT THU APR 17 2008 IAZ027-028-037>039-047>050-057>062-070>075-081>086-092>097-181045- BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-BOONE-STORY-MARSHALL-TAMA- AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO- TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 533 AM CDT THU APR 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND NON SEVERE THUNDERSTORMS WILL SPREAD ACROSS THE AREA TODAY. THERE WILL BE PERIODS OF MODERATE TO AT TIME HEAVY RAINFALL DURING WITH UP TO TWO INCHES OF RAIN POSSIBLE. THE HEAVY RAINFALL MAY RESULT IN PONDING IN FIELDS AND RISES IN AREA STREAMS AND RIVERS LATE THURSDAY OR FRIDAY AND POSSIBLE RIVER FLOODING. A FLOOD WATCH IS IN EFFECT THIS EVENING AND OVERNIGHT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND NON SEVERE THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY. THERE WILL BE PERIODS OF MODERATE RAINFALL WITH AN ADDITIONAL INCH OF RAINFALL POSSIBLE. THIS MAY RESULT IN PONDING IN FIELDS AND RISES IN AREA STREAMS AND RIVERS LATE FRIDAY AND POSSIBLE RIVER FLOODING THROUGH THE WEEKEND. A FLOOD WATCH IS IN EFFECT THROUGH FRIDAY AFTERNOON FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL ARRIVE MONDAY AND TUESDAY WITH THE POSSIBILITY OF A FEW SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED HOWEVER RAINFALL REPORTS AND ANY REPORTS OF FLOODING WOULD BE GREATLY APPRECIATED. IAZ004>007-015>017-023>026-033>036-044>046-181045- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- CRAWFORD-CARROLL-GREENE- 533 AM CDT THU APR 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT/PCIRP 14.13 .A SEGA2 20080417 DH0900/PCIRP 14.13 .A SEGA2 20080417 DH0845/PCIRP 14.13 .A SEGA2 20080417 DH0830/PCIRP 14.13 .A SEGA2 20080417 DH0815/PCIRP 14.13 .A SEGA2 20080417 DH0800/PCIRP 14.13 .A SEGA2 20080417 DH0745/PCIRP 14.13 .A SEGA2 20080417 DH0730/PCIRP 14.13 .A SEGA2 20080417 DH0715/PCIRP 14.13 .A SEGA2 20080417 DH0700/PCIRP 14.13 .A SEGA2 20080417 DH0645/PCIRP 14.13 .A SEGA2 20080417 DH0630/PCIRP 14.13 .A SEGA2 20080417 DH0615/PCIRP 14.13 .A SEGA2 20080417 DH0600/PCIRP 14.13 .A TUXA2 20080417 DH0930/PCIRP 15.00 .A TUXA2 20080417 DH0915/PCIRP 15.00 .A TUXA2 20080417 DH0900/PCIRP 15.00 .A TUXA2 20080417 DH0845/PCIRP 15.00 .A TUXA2 20080417 DH0830/PCIRP 15.00 .A TUXA2 20080417 DH0815/PCIRP 15.00 .A TUXA2 20080417 DH0800/PCIRP 15.00 .A TUXA2 20080417 DH0745/PCIRP 15.00 .A TUXA2 20080417 DH0730/PCIRP 15.00 .A TUXA2 20080417 DH0715/PCIRP 15.00 .A TUXA2 20080417 DH0700/PCIRP 15.00 .A TUXA2 20080417 DH0645/PCIRP 15.00 .A TUXA2 20080417 DH0630/PCIRP 15.00 .A TUXA2 20080417 DH0615/PCIRP 15.00 .A TUXA2 20080417 DH0600/PCIRP 15.00 .A LRCA2 20080417 DH1000/PCIRP 04.70 .A LRCA2 20080417 DH0945/PCIRP 04.70 .A LRCA2 20080417 DH0930/PCIRP 04.70 .A LRCA2 20080417 DH0915/PCIRP 04.70 .A LRCA2 20080417 DH0900/PCIRP 04.70 .A LRCA2 20080417 DH0845/PCIRP 04.70 .A LRCA2 20080417 DH0830/PCIRP 04.70 .A LRCA2 20080417 DH0815/PCIRP 04.70 .A LRCA2 20080417 DH0800/PCIRP 04.70 .A LRCA2 20080417 DH0745/PCIRP 04.70 .A LRCA2 20080417 DH0730/PCIRP 04.70 .A LRCA2 20080417 DH0715/PCIRP 04.70 .A LRCA2 20080417 DH0700/PCIRP 04.70 .A LRCA2 20080417 DH0645/PCIRP 04.70 .A LRCA2 20080417 DH0630/PCIRP 04.70 .A BLGA2 20080417 DH1000/PCIRP 91.77 .A BLGA2 20080417 DH0930/PCIRP 91.77 .A BLGA2 20080417 DH0900/PCIRP 91.77 .A BLGA2 20080417 DH0830/PCIRP 91.77 .A BLGA2 20080417 DH0800/PCIRP 91.77 .A BLGA2 20080417 DH0730/PCIRP 91.77 .A BLGA2 20080417 DH0700/PCIRP 91.77 .A BLGA2 20080417 DH0630/PCIRP 91.77 .A BLGA2 20080417 DH0600/PCIRP 91.77 .A BLGA2 20080417 DH0530/PCIRP 91.77 .A BLGA2 20080417 DH0500/PCIRP 91.77 .A BLGA2 20080417 DH0430/PCIRP 91.77 .A BLGA2 20080417 DH0400/PCIRP 91.77 .A BLGA2 20080417 DH0330/PCIRP 91.77 .A BLGA2 20080417 DH0300/PCIRP 91.77 .A SHIA2 20080417 DH1000/HGIRP 03.98 .A SHIA2 20080417 DH0930/HGIRP 04.05 .A SHIA2 20080417 DH0900/HGIRP 04.00 .A SHIA2 20080417 DH0830/HGIRP 04.00 .A SHIA2 20080417 DH0800/HGIRP 04.00 .A SHIA2 20080417 DH0730/HGIRP 03.99 .A SHIA2 20080417 DH0700/HGIRP 04.04 .A SHIA2 20080417 DH0630/HGIRP 03.99 .A SHIA2 20080417 DH0600/HGIRP 04.03 .A SHIA2 20080417 DH0530/HGIRP 03.99 .A SHIA2 20080417 DH0500/HGIRP 04.00 .A SHIA2 20080417 DH0430/HGIRP 04.02 .A SHIA2 20080417 DH0400/HGIRP 03.99 .A SHIA2 20080417 DH0330/HGIRP 04.03 .A SHIA2 20080417 DH0300/HGIRP 04.04 .A MPAA2 20080417 DH1000/PCIRP -1.50 .A MPAA2 20080417 DH0945/PCIRP -1.50 .A MPAA2 20080417 DH0930/PCIRP -1.50 .A MPAA2 20080417 DH0915/PCIRP -1.50 .A MPAA2 20080417 DH0900/PCIRP -1.50 .A MPAA2 20080417 DH0845/PCIRP -1.50 .A MPAA2 20080417 DH0830/PCIRP -1.50 .A MPAA2 20080417 DH0815/PCIRP -1.50 .A MPAA2 20080417 DH0800/PCIRP -1.50 .A MPAA2 20080417 DH0745/PCIRP -1.50 .A MPAA2 20080417 DH0730/PCIRP -1.50 .A MPAA2 20080417 DH0715/PCIRP -1.50 .A MPAA2 20080417 DH0700/PCIRP -1.50 .A MPAA2 20080417 DH0645/PCIRP -1.50 .A MPAA2 20080417 DH0630/PCIRP -1.50 .A SUTA2 20080417 DH1000/PCIRP 02.20 .A SUTA2 20080417 DH0945/PCIRP 02.20 .A SUTA2 20080417 DH0930/PCIRP 02.20 .A SUTA2 20080417 DH0915/PCIRP 02.20 .A SUTA2 20080417 DH0900/PCIRP 02.20 .A SUTA2 20080417 DH0845/PCIRP 02.20 .A SUTA2 20080417 DH0830/PCIRP 02.20 .A SUTA2 20080417 DH0815/PCIRP 02.20 .A SUTA2 20080417 DH0800/PCIRP 02.20 .A SUTA2 20080417 DH0745/PCIRP 02.20 .A SUTA2 20080417 DH0730/PCIRP 02.20 .A SUTA2 20080417 DH0715/PCIRP 02.20 .A SUTA2 20080417 DH0700/PCIRP 02.20 .A SUTA2 20080417 DH0645/PCIRP 02.20 .A SUTA2 20080417 DH0630/PCIRP 02.20 .A TMLA2 20080417 DH1000/PCIRP 015.5 .A TMLA2 20080417 DH0945/PCIRP 015.5 .A TMLA2 20080417 DH0930/PCIRP 015.5 .A TMLA2 20080417 DH0915/PCIRP 015.5 .A TMLA2 20080417 DH0900/PCIRP 015.5 .A TMLA2 20080417 DH0845/PCIRP 015.5 .A TMLA2 20080417 DH0830/PCIRP 015.5 .A TMLA2 20080417 DH0815/PCIRP 015.5 .A TMLA2 20080417 DH0800/PCIRP 015.5 .A TMLA2 20080417 DH0745/PCIRP 015.5 .A TMLA2 20080417 DH0730/PCIRP 015.5 .A TMLA2 20080417 DH0715/PCIRP 015.5 .A TMLA2 20080417 DH0700/PCIRP 015.5 .A TMLA2 20080417 DH0645/PCIRP 015.5 .A TMLA2 20080417 DH0630/PCIRP 015.5 .A CHFA2 20080417 DH0945/HGIRP -0.28 .A CHFA2 20080417 DH0930/HGIRP -0.32 .A CHFA2 20080417 DH0915/HGIRP -0.32 .A CHFA2 20080417 DH0900/HGIRP -0.29 .A CHFA2 20080417 DH0845/HGIRP -0.28 .A CHFA2 20080417 DH0830/HGIRP -0.27 .A CHFA2 20080417 DH0815/HGIRP -0.24 .A CHFA2 20080417 DH0800/HGIRP -0.18 .A CHFA2 20080417 DH0745/HGIRP 00.27 .A CHFA2 20080417 DH0730/HGIRP 00.22 .A CHFA2 20080417 DH0715/HGIRP 00.15 .A CHFA2 20080417 DH0700/HGIRP 00.23 .A CHFA2 20080417 DH0645/HGIRP 00.04 .A CHFA2 20080417 DH0630/HGIRP 00.01 .A CHFA2 20080417 DH0615/HGIRP -0.04 .A CHLA2 20080417 DH0945/HGIRP 13.52/PCIRP 06.50 .A CHLA2 20080417 DH0915/HGIRP 13.52/PCIRP 06.50 .A CHLA2 20080417 DH0845/HGIRP 13.52/PCIRP 06.50 .A CHLA2 20080417 DH0815/HGIRP 13.52/PCIRP 06.50 .A CHLA2 20080417 DH0745/HGIRP 13.52/PCIRP 06.50 .A CHLA2 20080417 DH0715/HGIRP 13.52/PCIRP 06.50 .A CHLA2 20080417 DH0645/HGIRP 13.52/PCIRP 06.50 .A CHLA2 20080417 DH0615/HGIRP 13.52/PCIRP 06.50 .A CHLA2 20080417 DH0545/HGIRP 13.52/PCIRP 06.50 .A CHLA2 20080417 DH0515/HGIRP 13.52/PCIRP 06.50 .A CHLA2 20080417 DH0445/HGIRP 13.52/PCIRP 06.50 .A CHLA2 20080417 DH0415/HGIRP 13.52/PCIRP 06.50 .A CHLA2 20080417 DH0345/HGIRP 13.52/PCIRP 06.50 .A CHLA2 20080417 DH0315/HGIRP 13.52/PCIRP 06.50 .A CHLA2 20080417 DH0245/HGIRP 13.52/PCIRP 06.50 .A TOKA2 20080417 DH1015/PCIRP 06.80 .A TOKA2 20080417 DH1000/PCIRP 06.80 .A TOKA2 20080417 DH0945/PCIRP 06.80 .A TOKA2 20080417 DH0930/PCIRP 06.80 .A TOKA2 20080417 DH0915/PCIRP 06.80 .A TOKA2 20080417 DH0900/PCIRP 06.80 .A TOKA2 20080417 DH0845/PCIRP 06.80 .A TOKA2 20080417 DH0830/PCIRP 06.80 .A TOKA2 20080417 DH0815/PCIRP 06.80 .A TOKA2 20080417 DH0800/PCIRP 06.80 .A TOKA2 20080417 DH0745/PCIRP 06.80 .A TOKA2 20080417 DH0730/PCIRP 06.80 .A TOKA2 20080417 DH0715/PCIRP 06.80 .A TOKA2 20080417 DH0700/PCIRP 06.80 .A TOKA2 20080417 DH0645/PCIRP 06.80 .A LSUA2 20080417 DH1015/PCIRP 16.80 .A LSUA2 20080417 DH1000/PCIRP 16.80 .A LSUA2 20080417 DH0945/PCIRP 16.80 .A LSUA2 20080417 DH0930/PCIRP 16.80 .A LSUA2 20080417 DH0915/PCIRP 16.80 .A LSUA2 20080417 DH0900/PCIRP 16.80 .A LSUA2 20080417 DH0845/PCIRP 16.80 .A LSUA2 20080417 DH0830/PCIRP 16.80 .A LSUA2 20080417 DH0815/PCIRP 16.80 .A LSUA2 20080417 DH0800/PCIRP 16.80 .A LSUA2 20080417 DH0745/PCIRP 16.80 .A LSUA2 20080417 DH0730/PCIRP 16.80 .A LSUA2 20080417 DH0715/PCIRP 16.80 .A LSUA2 20080417 DH0700/PCIRP 16.80 .A LSUA2 20080417 DH0645/PCIRP 16.80 .A FOJA2 20080417 DH1000/PCIRP 16.55 .A FOJA2 20080417 DH0930/PCIRP 16.55 .A FOJA2 20080417 DH0900/PCIRP 16.55 .A FOJA2 20080417 DH0830/PCIRP 16.55 .A FOJA2 20080417 DH0800/PCIRP 16.55 .A FOJA2 20080417 DH0730/PCIRP 16.55 .A FOJA2 20080417 DH0700/PCIRP 16.55 .A FOJA2 20080417 DH0630/PCIRP 16.55 .A FOJA2 20080417 DH0600/PCIRP 16.55 .A FOJA2 20080417 DH0530/PCIRP 16.55 .A FOJA2 20080417 DH0500/PCIRP 16.55 .A FOJA2 20080417 DH0430/PCIRP 16.55 .A FOJA2 20080417 DH0400/PCIRP 16.55 .A FOJA2 20080417 DH0330/PCIRP 16.55 .A FOJA2 20080417 DH0300/PCIRP 16.55
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 3:35 AM CDT | Flood Watch | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 27 more | 39 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.